# SDR AALA202206069002

- Difficulty date: May 22, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737
- Aircraft serial: 29576
- Aircraft time: 36,167 hours, 14,798 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Wire
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 16,000 210 KNOTS TRAILING EDGE FLAP SELECTED TO FLAP 1 NEEDLES INDICATED LESS THAN FLAP 1 . ALT FLAP EXTENSION USED TO LOWER FLAPS TO 15. **SUPPLEMENTAL REPORT FOR AALA202205262124: REPLACED WIRES W1034-2006/RB (AALA202205262124) AND W1034-2007/RB.** (CLOSED)
